Vol. 10, No. 1, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Dense subgraphs of power-law random graphs

Denis O. Lazarev and Nikolay N. Kuzyurin

A combinatorial identity for the $p$-binomial coefficient based on abelian groups

Chudamani Pranesachar Anil Kumar

Packing minima and lattice points in convex bodies

Martin Henk, Matthias Schymura and Fei Xue

Shattered matchings in intersecting hypergraphs

Peter Frankl and János Pach

Exact modularity of line graphs of complete graphs

Mikhail Ipatov

New lower bound on the modularity of Johnson graphs

Mikhail Koshelev